Imperial College London

DrMicheleCoti Zelati

Faculty of Natural SciencesDepartment of Mathematics

Chapman Fellow
 
 
 
//

Contact

 

m.coti-zelati Website CV

 
 
//

Location

 

614Huxley BuildingSouth Kensington Campus

//

Summary

 

Selected Publications

Journal Articles

Zelati MC, Huang A, Kukavica I, et al., 2015, The primitive equations of the atmosphere in presence of vapour saturation, Nonlinearity, Vol:28, ISSN:0951-7715, Pages:625-668

Constantin P, Zelati MC, Vicol V, 2016, Uniformly attracting limit sets for the critically dissipative SQG equation, Nonlinearity, Vol:29, ISSN:0951-7715, Pages:298-318

Coti Zelati M, Vicol V, 2016, On the global regularity for the supercritical SQG equation, Indiana University Mathematics Journal, Vol:65, ISSN:0022-2518, Pages:535-552

Bedrossian J, Coti Zelati M, Glatt-Holtz N, 2016, Invariant Measures for Passive Scalars in the Small Noise Inviscid Limit, Communications in Mathematical Physics, Vol:348, ISSN:0010-3616, Pages:101-127

Bedrossian J, Coti Zelati M, 2017, Enhanced Dissipation, Hypoellipticity, and Anomalous Small Noise Inviscid Limits in Shear Flows, Archive for Rational Mechanics and Analysis, Vol:224, ISSN:0003-9527, Pages:1161-1204

More Publications